Po Chai Pills (10 bottles)
- Po Chai Pills
- For relief of nausea and vomiting
- Alleviates acute gastric conditions
- Provides localized medication to affected areas
- Utilizes traditional chinese medicine and herbs
Actions & Indication
Aid to relieve body heat, leading to swelling and pain in throat (Sore or ulcer).
Its has anti-inflammantory effect on throat and upper respiratory tract that arise due to sores or ulcerating sores in the mouth and on tongue, painful swollen gums, tonsillitis, acute / chronic inflammation of the pharynx, stomatitis gingivitis and bleeding of gums
Spray on affected area, 3-6 times daily, 2-4 sprays each time.
It can be consumed, take 1-2 g each time, 3 timed daily
- Watermelon Frost 690mg
- Borax 120mg
- Radix Scutellariae 174mg
- Herbs Picriae Felterrae 210mg
- Radix Tinosporae 249mg
- Radix Sophorae Tonkinensis 165mg
- Bulbus Fritillariae Thurbergi 135mg
- Rhizoma Belamcandae 180mg
- Indigo Naturaiis 210mg
- Borneoium Syntheticum 150mg
- Semen Sapindi Mukorossi Praeparata 252mg
- Radix Et Phizoma Rhei 60mg
- Radix Et Rhizoma Glycyrrhizae 150mg
- Mentholum 120mg
Panadol Caplets with OPTIZORB formulation is a smart choice. It starts to break down in just 7 minutes, to be absorbed 25% faster than regular Panadol Tablets, whilst being effective on pain and still gentle on stomachs.
12 years – Adult : 1-2 caplets every 4-6 hours with water as required (maximum 8 Caplets in 24 hours).
7 – 12 years : ½-1 caplet every 4-6 hours with water as required (maximum 4 Caplets in 24 hours)
ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
Panadol Cold Relief PE is a non-drowsy formula for fast* and effective relief of cold and flu symptoms.
Each caplet contains:
- Paracetamol = 500mg
- Phenylephrine HCI = 5mg
Panadol Cold Relief PE can be used for:
- Body aches
- Stuffy nose
How to use Panadol Cold Relief PE:
|Adults and children over 12 years||2 caplets||Every 4 to 6 hours as required, do not exceed 8 caplets in 24 hours|
Not recommended for children under 12 years
Do not take with any other products containing paracetamol at the same time.
If symptoms persist after 5 days, seek medical advice.